A Multiplier Theorem for Herz-Type Hardy Spaces Associated with the Dunkl Transform
A. Gasmi
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
The main purpose of this paper is to establish a Hörmander multiplier theorem for Herz-type Hardy spaces associated with the Dunkl transform.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/694714.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/694714.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694714
DOI: 10.1155/2013/694714
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().